Discussions By Condition: I cannot get a diagnosis.

sudden and mysterious cognitive decrease

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: johnson
  • April 29, 2008
  • 07:46 PM

I have had cognitive decrease ever since smoking marijuana a year ago. I have had problems with sleeping, reading, comprehension, and on neuropsych testing have revealed major deficits in metacognition. The problems with comprehension started right after taking the pot, and they have persisted, as well as a thinking impairment. I don't have any other symptoms except being half awake/asleep when sleeping. Severe impairment of thinking, and trouble with arousal. I have also taken risperdal, prozac and many other medications to no avail. Its been more than a year since I took pot for only the fourth time (not a chronic user). Please help. I am 21 male, did have problems feeding when young...but nothing major.

Reply Flag this Discussion

2 Replies:

  • Pot is *not* harmless. Can you stop using? You don't know what you're getting when you use a street drug...
    aquila 1,263 Replies Flag this Response
  • Hey I have an idea and a solution.QUIT SMOKING. =P hope this helps! You will feel better eventually..maybe months. yes it takes patience, but you don't want to mess yourself even more, right?I've actually known chronic users in my family for over 30 years...they're only dumb when they're high. Other then that, besides messing up your lungs and memory, you shouldn't have that many problems from it. Unless it gives you anxiety. I think for only smoking a year...even if it was a lot, it wouldn't of really caused anything to that extent...if it wasn't already present.
    k333ly 59 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?